Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 1, Pages 53–61 (Mi nd596)  

Original papers

Application of the hydrodynamic substitution for systems of equations with the same principal part

N. N. Fimina, V. M. Chechetkinab

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, pl. Miusskaya 4, Moscow, 125047, Russia
b Institute for Design Automation, Russian Academy of Sciences, ul. 2nd Brestskaya 19/18, Moscow, 123056, Russia

Abstract: The properties of quasi-linear differential equations with the same the principal part are considered. Their connection with the reduced system of Euler equations is established, which results from the hydrodynamic substitution in the kinetic Liouville and Vlasov equations. When considering the momentum equation of the Euler system, it turns out that it reduces to a special form such as Liouville – Jacobi equation. This equation can also be investigated using a hydrodynamic substitution, but of conjugate type. The application of this substitution (of the second order) makes it possible to symmetrize the technique of applying hydrodynamic substitution and to extend the class of equations of hydrodynamic type to which systems of (in the general case non-Hamiltonian) first-order autonomous differential equations. Examples are given of the use of the developed formalism for systems of gravitating particles in post-Newtonian approximation and the hydrodynamic systems described by Monge potentials, with the aim of constructing the Liouville – Jacobi equations and applying to them a modified hydrodynamic substitution.

Keywords: Liouville equation, quasi-linear equations, hydrodynamic substitution, Monge potentials, equations with the same principal part

Funding Agency Grant Number
Russian Science Foundation 16-11-10339


DOI: https://doi.org/10.20537/nd1801005

Full text: PDF file (307 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 34A25
Received: 06.04.2017
Accepted:18.10.2017

Citation: N. N. Fimin, V. M. Chechetkin, “Application of the hydrodynamic substitution for systems of equations with the same principal part”, Nelin. Dinam., 14:1 (2018), 53–61

Citation in format AMSBIB
\Bibitem{FimChe18}
\by N.~N.~Fimin, V.~M.~Chechetkin
\paper Application of the hydrodynamic substitution for systems of equations with the same principal part
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 1
\pages 53--61
\mathnet{http://mi.mathnet.ru/nd596}
\crossref{https://doi.org/10.20537/nd1801005}
\elib{https://elibrary.ru/item.asp?id=32773038}


Linking options:
  • http://mi.mathnet.ru/eng/nd596
  • http://mi.mathnet.ru/eng/nd/v14/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:126
    Full text:35
    References:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021